MAUDE Adverse Event Report: Senseonics Inc. Eversense Sensor; Eversense Continuous Glucose Monitor System

Senseonics Inc. Eversense Sensor; Eversense Continuous Glucose Monitor System
Model Number 103606-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Senseonics was made aware of an incident where user reported an event where the cgm showed results that are different from blood glucometer measurements.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
The user reported discrepancies between bg and sg readings.Escalation analysis indicated that the observed differences could not be attributable to a clear root cause.As a proactive troubleshooting measure, customer care recommended a sensor-relink to clear the calibration history and correct any potential calibration misalignment.Post re-link, additional monitoring showed that the system was working within expectations.Overall, bg values meet the sg trends well, with occasional differences due to lag between sg and bg inherent to the sensing technology.Customer care recommended the user continue using the system, entering calibrations when glucose trends were not changing rapidly and to call back if they had any additional concerns.The user agreed with this assessment.As per the data management system (dms) review, the system remained in active use with up-to-date information.

Brand Name
Eversense Sensor
Common Device Name
Eversense Continuous Glucose Monitor System
Manufacturer (Section D)
Senseonics Inc.
20451 seneca meadows parkway
germantown 20876 -700
Manufacturer (Section G)
Senseonics Inc.
20451 seneca meadows parkway
germantown 20876 -700
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown 20876--700
MDR Report Key50927134
Report Number3009862700-2026-03260
Device Sequence Number10739556
Product Code SBA
UDI-Device Identifier00817491024282
UDI-Public00817491024282
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/18/2026
Device Model Number103606-600
Device Catalogue NumberFG-7500-00-301
Device Lot Number01F345S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale